# SDR YENA2022062900636

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 71,139 hours, 25,460 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#837, JFK-STI. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO JFK) ' DURING TAKEOFF ROLL AT ROTATION SPEED, AIRCRAFT JERKED HARD LEFT. AFTER LIFT-OFF A SIGNIFICANT VIBRATION WAS FELT. SUSPECTED BLOWN TIRE. DECIDED NOT TO RETRACT LANDING GEAR.  PROCEEDED WITH A LOW APPROACH FOR JFK TOWER TO VISUALLY INSPECT GEAR. ALL APPEARED NORMAL. PROCEEDED TO BURN FUEL FOR NORMAL LANDING. ROLL OUT FELT A WOBBLE.' (SUPPLEMENTAL TO FOLLOW)
